# SDR GUUA12150602

- Difficulty date: December 15, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 22,867 hours, 27,472 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Detection Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9171, DURING FLIGHT FIRST OFFICERS FIRE DISCHARGE LIGHT ILLUMINATED. CONTINUED TO MIA LANDED WITHOUT INCIDENT.  FOUND WET CONNECTOR AT RT ENGINE FIRE BOTTLE, DRIED AREA OPERATIONAL CHECK GOOD.
